Hi, I'm taking spironolactone 50mg per day + Brenda 35 pill & minoxidil 1mg capsule form each day all for fphl that started in my early 30s after having my only child.... I'm tired of the weight staying on & want to stop Brenda pill as it makes my periods very heavy, makes my face all brown & blotchy & isn't letting me lose weight, is there another pill that's suitable with the anti androgen (spiro) that I'm already using? Can I go back to a normal pill like I was on before all this hairloss started, or must I stay on Brenda coz its also anti androgen ? Please help!! I want this weight to go & it's so so hard to shift
Don't know if you got your answer elsewhere but I am on Spiro and lo loestrin. Still early so I don't know how well it will work. I am also on dermasmoothe to help with a hot, tender and occasionally very itchy scalp.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.